# SDR CA130719006

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,641 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 2380510501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND F/O FOUND PIECE OF HONEYCOME MATERIAL PROTRUDING AFT FROM INNER COWLING NR 2 ENG.  LOWER HP MANIFOLD DUCT ASSY RUPTURED.  REPLACED RT INBRD T/R IAW AMM 78-32-11 PB 401.
